Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Painful, numb, tingling hands, diarrhoea, right abdomen pain. Using Meth. How to get relief?

Hi. I began using meth about two months ago consitently to lose weight because someone called me fat and i an heavy but have lost maybe 35 poundi have concerns about some things. My hands (especially my right one) are painfully numb and tingling . I have been using my arm alot lately (and embarressing to adnit masturbating for hours abd have horrible muscle spasms on right side of becj and stuff. Now my stomache is distended andnim having paun on right side if avdomwb and back. Todqy i had lots of diharea and blood in it. Please help!
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello...I think you did not read the side effect profile of the medicine before starting it. It cause hypertension and intestinal infarction...means blood flow to blood vessel of intestine decreases and intestines start to rot.....this cause bloody diarrhoea need to consult a surgeon immediately and psychiatrist also and stop meth ...
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor